# SDR UIEA2020081101738

- Difficulty date: August 9, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,291 hours, 21,565 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Warning Message
- Condition: Illuminated
- Location: Eng Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

BETWEEN 8000 + 10000 MSL LEFT ENGINE FAN VIBE INDICATED 4.2.  PERFORMED T/S IAW FIM 71-05 FAULT 852 DETAILED INSPECTION #1 ENG INLET AND EXHAUST, NO DAMAGE NOTED. ENGINE NORMAL CONDITION AND ENGINE METAL DETECTORS OK.
